Siberian Mathematical Journal

, Volume 28, Issue 3, pp 415–423 | Cite as

Rate of convergence in a multidimensional invariance principle for functionals of integral form

  • S. V. Dronov
  • A. I. Sakhanenko


Integral Form Invariance Principle Multidimensional Invariance Multidimensional Invariance Principle 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    S. Sawyer, “Rates of convergence of some functionals in probability,” Ann. Math. Statist.,43, No. 1, 273–284 (1973).Google Scholar
  2. 2.
    I. S. Borisov, “The rate of convergence of distributions of functionals of integral form,” Teor. Veroyatn. Primen.,21, No. 2, 293–308 (1976).Google Scholar
  3. 3.
    I. Berkes and W. Philipp, “Approximation theorems for independent and weakly dependent random vectors,” Ann. Probab.,7, No. 1, 29–54 (1979).Google Scholar
  4. 4.
    I. S. Borisov, “Conditions for the existence of a bounded density of distribution of additive functionals in several random variables,” Teor. Veroyatn. Primen.,25, No. 3, 464–475 (1980).Google Scholar
  5. 5.
    A. I. Sakhanenko, “An estimate for the density of distribution of functionals of integral type,” in: Limit Theorems in Probability Theory and Combined Problems [in Russian], Vol. I, Trudy Inst. Mat. Sib. Otd. Akad. Nauk SSSR, Novosibirsk (1982), pp. 180–186.Google Scholar
  6. 6.
    V. V. Yurinskii, “A smoothing inequality for estimating the Levi-Prokhorov distance,” Teor. Veroyatn. Primen.,20, No. 1, 3–12 (1975).Google Scholar
  7. 7.
    G. Shay, “Nearest random variables with given distributions,” Ann. Probab.,2, No. 1, 163–166 (1974).Google Scholar
  8. 8.
    D. L. Burkholder, “Distribution function inequalities for martingales,” Ann. Probab.,1, No. 1, 19–42 (1973).Google Scholar
  9. 9.
    D. Kh. Fuk, “Some probability inequalities for martingles,” Sib. Mat. Zh.,14, No. 1, 185–193 (1973).Google Scholar
  10. 10.
    R. Bhattacharya and R. Ranga Rao, Approximation to the Normal Distribution and Asymptotic Expansions [in Russian], Nauka, Moscow (1982).Google Scholar

Copyright information

© Plenum Publishing Corporation 1988

Authors and Affiliations

  • S. V. Dronov
  • A. I. Sakhanenko

There are no affiliations available

Personalised recommendations